Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 539, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 27, 2023, 3:26 PM EDT for Barrow County, Gwinnett County, Georgia. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 27, 2023, 3:26 PM EDT (19:26 UTC)
- Expired
- Aug 27, 2023, 4:00 PM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Barrow County, GA, Gwinnett County, GA
The radar
The Atlanta radar (KFFC), 100 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 27, 3:35 PM EDT | TSTM WND DMG | 2 Nnw Lawrenceville, GA | Tree Down across Collins Hill Rd. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.4 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1899 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1108 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
382
WUUS52 KFFC 271926
SVRFFC
GAC013-135-272015-
/O.NEW.KFFC.SV.W.0539.230827T1926Z-230827T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
326 PM EDT Sun Aug 27 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Western Barrow County in north central Georgia...
Eastern Gwinnett County in north central Georgia...
* Until 415 PM EDT.
* At 326 PM EDT, a severe thunderstorm was located over
Lawrenceville, moving east at 10 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Lawrenceville, Winder, Snellville, Suwanee, Buford, Braselton,
Auburn, Dacula, Grayson, Bethlehem, Carl, Fort Yargo State Park,
County Line, Harbin, Chateau Elan, and Hog Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3411 8382 3410 8379 3409 8379 3407 8377
3406 8375 3393 8368 3391 8376 3393 8380
3388 8386 3383 8403 3404 8410 3413 8394
3410 8387 3413 8382
TIME...MOT...LOC 1926Z 251DEG 10KT 3398 8398
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
132
WWUS52 KFFC 272000
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
400 PM EDT Sun Aug 27 2023
GAC013-135-272010-
/O.CAN.KFFC.SV.W.0539.000000T0000Z-230827T2015Z/
Barrow GA-Gwinnett GA-
400 PM EDT Sun Aug 27 2023
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BARROW AND EASTERN
GWINNETT COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However, heavy rain is
still possible with this thunderstorm.
LAT...LON 3411 8382 3410 8379 3409 8379 3407 8377
3406 8375 3393 8368 3391 8376 3393 8380
3388 8386 3383 8403 3404 8410 3413 8394
3410 8387 3413 8382
TIME...MOT...LOC 1957Z 251DEG 10KT 3401 8387
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 2:58 PM EDT, 28 minutes earlier.
Area forecast discussion, Aug 27, 2:58 PM EDT, 28 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 258 PM EDT Sun Aug 27 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Monday) Issued at 224 PM EDT Sun Aug 27 2023 Key Messages: - Scattered thunderstorms will continue through this evening, with isolated strong or severe downbursts possible. - Widespread thunderstorm activity is anticipated Monday, with locally heavy rainfall and isolated flooding possible in northern Georgia. At 3 PM, radar indicated scattered shower and thunderstorm activity across the region. SBCAPE values were in the 2500 to 4000 j/kg range, via the SPC Mesoanalysis page. Couple this with DCAPE values near 1000 j/kg from Atlanta southward to Columbus and inverted V profiles below 800 mb (see 18Z sounding), and the environment is supportive of localized downburst activity. Several storms have already shown downburst signatures with potential gusts near 40 mph. Expect this trend to continue into the evening, with any stronger updrafts potentially producing severe level winds and tree damage. Due to the nature of the environment, any damaging winds should be very localized to the area directly under the storms. Tonight through Monday: A weak mid level shortwave approaching from the west should provide the lift to keep scattered shower and thunderstorm activity going across northern Georgia through tonight. With the loss of day time heating and subsequent drop in instability, this activity should remain sub severe. Thus regular rainfall will be the main concern overnight. Diurnal heating and a lingering frontal boundary should combine to produce widespread thunderstorm activity in northern and central Georgia Monday afternoon. Precipitable water values hovering near 2 inches and slow storm motions should favor higher rainfall rates. It wouldn't be surprising if rain rates with some storms topped 2 inches per hour, especially in northern Georgia. The Weather Prediction Center (WPC) has latched on to this potential and issued a Slight Risk (level 2 of 4) for flooding in northern Georgia. The Atlanta metro is included in the Slight Risk area. A couple of storms could also produce strong or severe downburst winds, but this threat is second to the flooding risk. Areas from Macon southward to Columbus will be flirting with heat index values near 105 degrees again Monday afternoon. Given the potential for thunderstorms and the marginal nature of the heat (Heat Advisory criteria is 105 degree) we decided to hold of on an extension to the Heat Advisory at this time. The evening or overnight shifts may reconsider the need for a Heat Advisory. Albright && .LONG TERM... (Tuesday morning through next Saturday) Issued at 224 PM EDT Sun Aug 27 2023 - Tuesday, a stalled frontal boundary will serve as the focus for shower and thunderstorm activity. - Tropical Storm Idalia is expected to bring heavy rainfall to portions of central and eastern Georgia early Wednesday and will lead to flooding concerns through Thursday. See below discussion for more details. - High pressure returns, moderating temperatures back to seasonable values ranging from the 80s during the day and 60s overnight. Tuesday into Next Weekend: Shower and thunderstorm activity will be widespread Tuesday as the stalled frontal boundary remains draped over central Georgia. While the threat for severe weather will be relatively low, cannot rule out an isolated severe thunderstorm producing damaging wind gusts. As tropical moisture surges northward ahead of Idalia, PWATs exceeding 2.0" across central Georgia will result in localized flooding concerns Tuesday. As is typical with tropical systems, hydrologic concerns will persist through Thursday as now Tropical Storm Idalia is expected to become a hurricane before making landfall near the Big Bend region along the Florida Panhandle. For this forecast cycle, the primary threat Idalia will impose to our area is heavy rain where flooding concerns are expected to impact our southeastern counties. Currently, 3 to 5.5" of rain are forecast to fall, but locally higher amounts will be possible. As a result, a Slight Risk for Excessive Rainfall has been diagnosed for central and eastern Georgia. While confidence is growing that Georgia will experience some degree of impacts from Idalia, our range and coverage of threats may expand or diminish depending on the exact track she takes. Global ensemble members continue to exhibit the potential for Idalia to jog further west or further east thus warranting a close monitor of the progression of the track through the Gulf. If the track bumps westward, we could see an increasing wind and tornado threat for portions of our forecast area. Please stay tuned as the forecast evolves in the coming days. After Idalia passes through, high pressure will build back in and bring seasonable temperatures back to the forecast area. Generally, more quiet weather will be expected though isolated diurnally driven convection may be possible through the end of the period. Long && .AVIATION... (18Z TAFS) Issued at 144 PM EDT Sun Aug 27 2023 Showers and thunderstorms will continue in the region through tonight, with the greatest overall coverage expected between 18Z today and 02Z Monday. Impacts from the storms are possible at all the TAF sites and likely at KATL. Any storms may produce localized downbursts with gusty and hazardous winds. Winds away from storms will be light (< 8 kt) and variable through 12Z Monday. IFR or LIFR ceilings may impact parts of northern Georgia between 06Z and 15Z Monday. //ATL Confidence...18Z Update... Overall confidence in the TAF is moderate Confidence in the winds, precipitation and visibility is moderate Confidence in the ceiling heights after 08Z Monday is low. Albright && .PRELIMINARY POINT TEMPS/POPS... Athens 71 88 70 85 / 70 80 70 90 Atlanta 73 90 71 87 / 50 90 70 90 Blairsville 66 80 65 77 / 50 90 60 90 Cartersville 72 88 70 84 / 40 90 60 90 Columbus 75 96 74 92 / 20 80 40 80 Gainesville 71 85 70 83 / 50 80 70 90 Macon 73 94 73 90 / 40 40 30 80 Rome 72 88 70 85 / 40 90 60 90 Peachtree City 71 91 70 88 / 40 90 60 80 Vidalia 73 95 75 92 / 20 20 20 80 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for GAZ001>005-011-012- 014>016-019>025-027-030>039-041>062-066>076-078>086-089>098- 102>113. && SHORT TERM...Albright LONG TERM....Long AVIATION...Albright
Hazardous weather outlook, Aug 27, 2:21 PM EDT, 1 hour 5 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 221 PM EDT Sun Aug 27 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281830- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 221 PM EDT Sun Aug 27 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Hazardous heat with continue through the afternoon. Expected heat indices at or above 105 across most of the region. Precautions should be taken to avoid heat related stress. Scattered thunderstorms will affect the region from 3 PM today through the overnight hours. A couple strong or severe storms with damaging downburst winds are possible between 3 PM and 9 PM. Brief heavy downpours and frequent lighting can also be anticipated. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Thunderstorm activity will continue in the region on Monday and Tuesday. A few storms may produce damaging downburst winds. Heavy rainfall may also become a concern with widespread two day rainfall totals over and inch expected. Localized rain amounts over 3 inches may lead to flooding concerns, especially in north Georgia on Monday. Rain and thunderstorm activity should continue Wednesday and Thursday as tropical cyclone Idalia moves through the region. At this time flooding from heavy rainfall appears to be the main concern for central and northern Georgia. An additional 1 to 5 inches of rain are possible Wednesday and Thursday, with the highest amounts most likely occurring in central or east central Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 27, 2:43 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
243 PM EDT Sun Aug 27 2023
GAZ093-104-105-271915-
Macon GA-Dooly GA-Sumter GA-
243 PM EDT Sun Aug 27 2023
...A strong thunderstorm will impact portions of southeastern Macon,
western Dooly and northeastern Sumter Counties through 315 PM EDT...
At 243 PM EDT, a strong thunderstorm was near Flint River Wma, or 7
miles south of Oglethorpe. This storm was nearly stationary.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Oglethorpe, Montezuma, Byromville, Andersonville, Lilly, Dooling,
Whitewater State Park, New Era, Flint River Wma, Pennington,
Andersonville National Historic, Drayton, Clearview, Methvins, and
Bartlett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3207 8417 3216 8419 3216 8418 3221 8418
3237 8411 3236 8385 3235 8384 3229 8385
3229 8382 3222 8378 3204 8397
TIME...MOT...LOC 1843Z 030DEG 1KT 3219 8403
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 27, 2:51 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
251 PM EDT Sun Aug 27 2023
GAZ074-076-085-271915-
Jefferson GA-Washington GA-Johnson GA-
251 PM EDT Sun Aug 27 2023
...A strong thunderstorm will impact portions of southeastern
Washington, northeastern Johnson and southeastern Jefferson Counties
through 315 PM EDT...
At 250 PM EDT, a strong thunderstorm was over Bartow, or 11 miles
southwest of Louisville. This storm was nearly stationary.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Wadley, Davisboro, Bartow, Riddleville, Moxley, New Home, and
Pringle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3290 8230 3281 8237 3282 8240 3281 8242
3278 8240 3277 8241 3277 8242 3276 8244
3272 8245 3276 8267 3293 8276 3299 8256
TIME...MOT...LOC 1850Z 115DEG 3KT 3284 8248
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 27, 3:01 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
301 PM EDT Sun Aug 27 2023
GAZ076-271930-
Jefferson GA-
301 PM EDT Sun Aug 27 2023
...A strong thunderstorm will impact portions of northeastern
Jefferson County through 330 PM EDT...
At 300 PM EDT, a strong thunderstorm was over Stellaville, or 13
miles north of Louisville. This storm was nearly stationary.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Wrens, Stapleton, Matthews, and Stellaville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3311 8228 3303 8229 3311 8245 3323 8250
3327 8243 3331 8238 3331 8234 3330 8231
3327 8229 3326 8226 3323 8224 3323 8223
TIME...MOT...LOC 1900Z 289DEG 2KT 3318 8233
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 27, 3:06 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
306 PM EDT Sun Aug 27 2023
GAZ096-097-109-271930-
Laurens GA-Bleckley GA-Dodge GA-
306 PM EDT Sun Aug 27 2023
...A strong thunderstorm will impact portions of western Laurens,
northwestern Dodge and central Bleckley Counties through 330 PM
EDT...
At 305 PM EDT, a strong thunderstorm was over Chester, or 12 miles
east of Cochran. This storm was nearly stationary.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Dublin, Cochran, Eastman, East Dublin, Chester, Dexter, Dudley,
Cadwell, Rentz, Montrose, Dubois, Gresston, Plainfield, Empire,
Yonkers, Roddy, Baileys Park, Rowland, Harlow, and Goldsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3221 8311 3223 8333 3239 8339 3259 8317
3265 8292 3244 8281
TIME...MOT...LOC 1905Z 128DEG 4KT 3238 8314
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 27, 3:17 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
317 PM EDT Sun Aug 27 2023
GAZ055-057-271945-
Clayton GA-Henry GA-
317 PM EDT Sun Aug 27 2023
...A strong thunderstorm will impact portions of northwestern Henry
and Clayton Counties through 345 PM EDT...
At 317 PM EDT, a strong thunderstorm was over Lake Spivey, or near
Jonesboro. This storm was nearly stationary.
HAZARD...40 to 50 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
McDonough, Jonesboro, Stockbridge, Forest Park, Riverdale, Morrow,
Lovejoy, Hapeville, Lake City, Lake Spivey, Rex, Ellenwood, Hidden
Valley Park, Fort Gillem, Bonanza, Flippen, Conley, Eagles Landing,
and Irondale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3365 8441 3363 8422 3358 8414 3356 8413
3356 8411 3355 8409 3343 8418 3339 8435
3345 8439 3346 8438 3348 8439 3349 8441
3352 8443
TIME...MOT...LOC 1917Z 325DEG 2KT 3352 8430
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 27, 3:22 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
322 PM EDT Sun Aug 27 2023
GAZ074-076-085-271945-
Jefferson GA-Washington GA-Johnson GA-
322 PM EDT Sun Aug 27 2023
...A strong thunderstorm will impact portions of southeastern
Washington, northeastern Johnson and south central Jefferson Counties
through 345 PM EDT...
At 322 PM EDT, a strong thunderstorm was near Pringle, or 9 miles
northeast of Wrightsville. This storm was nearly stationary.
HAZARD...40 to 50 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Harrison, Bartow, Riddleville, New Home, Donovan, and Pringle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3281 8242 3280 8242 3273 8250 3275 8275
3287 8282 3295 8270 3292 8247 3281 8241
TIME...MOT...LOC 1922Z 286DEG 0KT 3284 8263
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 9:35 PM EDT | Special Weather Statement | FFC | Dade | 25 min |
| Aug 26, 10:59 PM EDT | Special Weather Statement | FFC | Webster | 31 min |
| Aug 26, 11:25 PM EDT | Special Weather Statement | FFC | Webster | 35 min |
| Aug 26, 11:37 PM EDT | Special Weather Statement | FFC | Schley | 23 min |
| Aug 27, 12:01 AM EDT | Special Weather Statement | FFC | Schley | 29 min |
| Aug 27, 2:07 PM EDT | Special Weather Statement | FFC | DeKalb | 23 min |
| Aug 27, 2:12 PM EDT | Special Weather Statement | FFC | Union | 33 min |
| Aug 27, 2:24 PM EDT | Special Weather Statement | FFC | Muscogee | 36 min |
| Aug 27, 2:27 PM EDT | Special Weather Statement | FFC | Hall | 33 min |
| Aug 27, 2:35 PM EDT | Special Weather Statement | FFC | Laurens | 25 min |
| Aug 27, 2:39 PM EDT | Special Weather Statement | FFC | Pike | 36 min |
| Aug 27, 2:43 PM EDT | Special Weather Statement | FFC | Macon | 32 min |
| Aug 27, 2:51 PM EDT | Special Weather Statement | FFC | Johnson | 24 min |
| Aug 27, 3:01 PM EDT | Special Weather Statement | FFC | Jefferson | 29 min |
| Aug 27, 3:06 PM EDT | Special Weather Statement | FFC | Bleckley, Laurens | 24 min |
| Aug 27, 3:17 PM EDT | Special Weather Statement | FFC | Clayton | 28 min |
| Aug 27, 3:22 PM EDT | Special Weather Statement | FFC | Johnson | 23 min |
| Aug 27, 3:31 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett, Hall | 44 min |
| Aug 27, 3:40 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 35 min |
| Aug 27, 3:45 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Wilkes | 27 min |
| Aug 27, 4:20 PM EDT | Special Weather Statement | FFC | Upson | 25 min |
| Aug 27, 4:30 PM EDT | Special Weather Statement | FFC | Washington | 30 min |
| Aug 27, 4:36 PM EDT | Special Weather Statement | FFC | Sumter | 24 min |
| Aug 27, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe | 50 min |
| Aug 27, 5:15 PM EDT | Special Weather Statement | FFC | Lumpkin | 30 min |
| Aug 27, 5:40 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones, Putnam | 50 min |
| Aug 27, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oglethorpe | 40 min |
| Aug 27, 6:12 PM EDT | Special Weather Statement | FFC | Morgan, Oconee | 33 min |
| Aug 27, 6:28 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Sumter, Webster | 27 min |
| Aug 27, 6:37 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 38 min |
| Aug 27, 6:45 PM EDT | Special Weather Statement | FFC | Morgan | 30 min |
| Aug 27, 6:48 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe | 42 min |
| Aug 27, 7:23 PM EDT | Special Weather Statement | FFC | Greene, Morgan | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.